Ye, Y.L. $D$-invexity and optimality conditions. (English) Zbl 0755.90074 J. Math. Anal. Appl. 162, No.1, 242-249 (1991). Summary: A generalization of convexity, called $d$-invexity, is introduced. Substituting $d$-invex for convex, we get some optimality conditions for nondifferentiable multiobjective programming. The application is demonstrated by an example. Cited in 20 Documents MSC:90C29Multi-objective programming; goal programming49J52Nonsmooth analysis (other weak concepts of optimality)26B25Convexity and generalizations (several real variables)90C30Nonlinear programming BibTeX Full Text: DOI References:  Bazaraa, M. S.; Shetty, C. M.: Nonlinear programming theory and algorithm. (1979) · Zbl 0476.90035  Hanson, M. A.: On sufficiency of the Kuhn-Tucker condition. J. math. Anal. appl. 80, 545-550 (1981) · Zbl 0463.90080  Martin, D. H.: The essence of invexity. Jota 47, 65-76 (1985) · Zbl 0552.90077  Kaul, R. N.; Kaur, S.: Optimality criteria in nonlinear programming involving non-convex functions. J. math. Anal. appl. 105, 104-112 (1985) · Zbl 0553.90086  Tanino, T.; Sawaragi, Y.: Duality theory in multiobjective programming. Jota 27, 509-529 (1979) · Zbl 0378.90100  Y. L. Ye and Q. M. Dong, Optimality conditions in constrained nondifferentiable programming, JOTA, to be published.